# SDR MWEA97742

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Out Of Limits
- Location: Ws 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A PREVIOUSLY BLENDED AREA ON RT WING LOWER SURFACE AT STA XRS 295.  MTC REPAIRED IAW SRM 57-03 FIG 24.
